Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Regularity of mappings of $ G$-structures of Frobenius type

Author: Chong-Kyu Han
Journal: Proc. Amer. Math. Soc. 106 (1989), 127-137
MSC: Primary 58A15; Secondary 53C10
MathSciNet review: 953743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of Frobenius type for a $ G$-structure is defined. It is shown that a mapping $ f$ between $ {C^\infty }({\text{resp}}{\text{.}}{C^\omega })$ manifolds with a $ G$-structure of the Frobenius type is $ {C^\infty }({\text{resp}}{\text{.}}{C^\omega })$ if $ f \in {C^k}$, where the integer $ k$ depends on the order of the Frobenius type. It is also shown that a $ G$-structure of finite order is of the Frobenius type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A15, 53C10

Retrieve articles in all journals with MSC: 58A15, 53C10

Additional Information

PII: S 0002-9939(1989)0953743-0
Keywords: $ G$-structures, infinitesimal automorphisms, Frobenius type, Lie algebras of finite order, CR structures
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia